MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS COOLING KIT

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS COOLING KIT
Catalog Number 317-07
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nurse has been trying to start therapy for some time.They tried two arctic sun devices and two brand new sets of pads already.Had disconnect and reconnect using proper technique.Restarted therapy and flow rate (fr) went to 0lpm.Guided to diagnostics showed that the system hours were 2256, pump hours were 2070, inlet pressure (ip) was -0.6psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 0lpm.Tried second device ((b)(6)).System hours were 162, pump hours were 95, inlet pressure (ip) was -4.2psi, circulation pump command (cpc) was 100 percentage, flow rate (fr) was 1.2lpm (medium size pads).Stopped therapy, drained pads and placed device in manual control.No pads attached, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 65 percentage, flow rate (fr) was 1.9lpm.The next pad got another page.Since this was a time-consuming process and did not wish to leave the other customers waiting, they instructed on how to watch for stable inlet pressure (ip) was at -7psi and added the pads one at a time.After speaking to the other customer, they called back, then added the right chest and thigh and both stabilized at -7psi, however when added the left chest pad the inlet pressure (ip) went to -2.3psi.Suggested removing this pad and replacing it with a universal pad.They had plugged the device into a bed while was on the other line (unclear why), so reconnected to a wall outlet, turned device back on, ensured manual control was disabled, connected a universal pad in place of left chest pad and restarted therapy.Flow rate (fr) was 3.3lpm at this time.Advised could return this pad for investigation (already disposed of the first set).Please ask during the day to coordinate the pad return.Per follow up information received via task on (b)(6) 2026, spoke with charge nurse who had brief notes on this event and those notes did not include information about a faulty device.Only the pad was mentioned, which has been placed in the storage closet.They had one from the set and the rest seem to be disposed of and requested the box sent to the micu to avoid delays in receipt.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS COOLING KIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
suite 200
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24292017
Report Number1018233-2026-00723
Device Sequence Number10382222
Product Code DWJ
UDI-Device Identifier00801741080081
UDI-Public(01)00801741080081
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown